# SDR GLBA2002063

- Difficulty date: May 17, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 13,498 hours, 17,125 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1143810035
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENVIRONMENTAL FAILURE ON T/O.  REPLACED PRESSURE SWITCH.
